Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Eyebrow area swollen and face has hives

Premium Questions

Dr. Kaushal Bhavsar MD

I have hives that are on my upper body, arms, chest back, neck, face that don't itch. The palms ... to the emergency room when my face and throat got swollen. I have been to an internist, an... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Asmeet Kaur Sawhney MD

Hi, My 6 year old daughter has hives on her face and body, swollen hands and feet, and it's painful ... and was on day 10 of Amoxicillin 2 days ago when the hives and swelling began. She's taken... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr.  Pradeep Kumar MD

My 15 yr old grandson had an allergic reaction to shrimp. He broke out in hives all over and his face and swelled, but not his throat. He was calm and could easily talk. I gave him 1 benadryl ... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr.  Sumanth Amperayani MD

My grandson has hives all over and a swollen face and eyes ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Ilir Sharka MD

occurs on the same side of my face, the side that is swollen. I am wondering if the hives and this herpes ... to the touch. One side is swollen. I have been experiencing chronic hives... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)

Public Forum Discussions

Dr. Parin N. Parmar MD

August 2008. She is having major problems with hives and swelling. Her face swells up almost every day. Today, she woke up with her eyes almost swollen shut. She is sticking very strictly to her... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)
Dr.  Sandip Kabra MD

later I developed what looked like hives all over my face. They grew together so most of my face was red .... I m 4 days into the Rx and my face is still almost as swollen--maybe a... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr. Shyam B. Kale MD

Starting Thursday night I developed hives and itchiness. I woke up Friday morning with a swollen face and more hives even after taking Benadryl and Zyrtec. I went to the ER, took IV steroids,... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr. Harshita MD

showed me what appeared to be hives of small size up to a nickel in size. I thought his face also looked a little swollen. He complained most about the bottom of his feet itching. He also had... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr. Akhtarhusian Ghausi MD

It looks like my son has hives on his hands, fingers, elbows, and a small patch on his face. I gave him 25mg diphenhydramine last night and again this morning. We also iced the swollen hands. The... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.  Chobufo Ditah MD

Hi, They are swollen spots on the body. If you suspect having hives, please send an image to us so that we may be able to inspect and get back to you with a personalized answer. I hope this helps. I wish...

Dr.  Praveen Tayal MD

Hello. Thanks for writing to us. You are having an allergic reaction with an infection. This needs prescription drugs like steroids and antibiotics to take care of. I hope this information has been helpful for you....

Dr. Shanthi.E MD

They may be due to an allergic reaction or Hives.